On the L 1 norm of exponential sums
Annales de l'Institut Fourier, Volume 30 (1980) no. 2, pp. 79-89.

The L 1 norm of a trigonometric polynomial with N non zero coefficients of absolute value not less than 1 exceeds a fixed positive multiple of C( log N)/( log log N) 2 .

La norme L 1 d’un polynôme trigonométrique 1 N a j exp ( in j x), |a j |1, dépasse

C( log N)/( log log N)2.

@article{AIF_1980__30_2_79_0,
     author = {Pichorides, S. K.},
     title = {On the $L^1$ norm of exponential sums},
     journal = {Annales de l'Institut Fourier},
     pages = {79--89},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {30},
     number = {2},
     year = {1980},
     doi = {10.5802/aif.785},
     zbl = {0432.42001},
     mrnumber = {81j:10058},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.785/}
}
TY  - JOUR
AU  - Pichorides, S. K.
TI  - On the $L^1$ norm of exponential sums
JO  - Annales de l'Institut Fourier
PY  - 1980
DA  - 1980///
SP  - 79
EP  - 89
VL  - 30
IS  - 2
PB  - Institut Fourier
PP  - Grenoble
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.785/
UR  - https://zbmath.org/?q=an%3A0432.42001
UR  - https://www.ams.org/mathscinet-getitem?mr=81j:10058
UR  - https://doi.org/10.5802/aif.785
DO  - 10.5802/aif.785
LA  - en
ID  - AIF_1980__30_2_79_0
ER  - 
%0 Journal Article
%A Pichorides, S. K.
%T On the $L^1$ norm of exponential sums
%J Annales de l'Institut Fourier
%D 1980
%P 79-89
%V 30
%N 2
%I Institut Fourier
%C Grenoble
%U https://doi.org/10.5802/aif.785
%R 10.5802/aif.785
%G en
%F AIF_1980__30_2_79_0
Pichorides, S. K. On the $L^1$ norm of exponential sums. Annales de l'Institut Fourier, Volume 30 (1980) no. 2, pp. 79-89. doi : 10.5802/aif.785. https://aif.centre-mersenne.org/articles/10.5802/aif.785/

[1] J. F. Fourier, On a theorem of Paley and the Littlewood conjecture, To appear in Arkiv för Matematik.

[2] S. K. Pichorides, On a conjecture of Littlewood concerning exponential sums (I), Bull. Greek Math. Soc., Vol. 18 (1977), 8-16. | MR | Zbl

[3] S. K. Pichorides, On a conjecture of Littlewood concerning exponential suns (II), Bull. Greek Math. Soc., Vol. 19 (1978), 274-277. | MR | Zbl

[4] A. Zygmund, Trigonometric Series. Vol. I, II. Cambridge University Press, 1968. October 1979.

Cited by Sources: